# SDR HEEA0015790

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406010413117
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK BEARINGS WORN.  P/N 406-040-413-117, S/N A6566, T.T. 0:00 P/N 406-310-416-101, S/N DIFS23, T.T. 2932:25 BEARINGS WORN, P/N 406-310-405-101, S/N RXFS1836, T.T. 2932:25 BEARINGS WORN.
